# SDR CA080116009

- Difficulty date: January 8, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,115 hours, 23,869 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Part number: 11452411411
- Condition: Cracked
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT POWER LEVER BELLCRANK LOCATED IN THE BOTTOM OF THE PEDESTAL WAS REPLACED DUE TO WEAR.  AFTER REMOVAL THE PART WAS FOUND TO BE CRACKED. (TC NR 20080116009)
